# SDR HEEA0013572

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 391046199
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES HIGH OUT OF TOLERANCE AND WIRE BURNT.
